# SDR CA020510003

- Difficulty date: March 5, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Condition: Failed
- Location: Ele Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PITCH TRIM CAUTION LIGHT ILLUMINATED AND AUTO TRIM FAIL MESSAGE DISPLAYED ON ED WITH A LOSS OF TRIM FUNCTION DURING CRUISE. PILOT DIVERTED TO BASE. SERVICE LETTER SL-27-003 CARRIED OUT BY MAINTENANCE PERSONNEL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
